Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chrisrbower

Member
  • Total Reviews

    0
  • Content Count

    12
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About chrisrbower

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    United Kingdom
  1. Hi, youve worried me abit when you said your face has considerably worse, its it still bad now or did you just mean like an initial breakout, i wont get accutane if it is going to make my face cystic and bad whilst clearing my back up.
  2. chrisrbower

    Me

    My near clear face
  3. Im going to a derm tommorow to see if i can get accutane to clear my bacne, its is quite bad on my back but i dont have acne on my face, i just get the odd spot, my first question is, will accutane make me get acne on my face or will it clear it up, and secondly, how long does it take for you to get on accutane after your appointment?
  4. YEY!!!!! NO NEED TO WORRY, IM SO LUCKY!!!! I DONT KNOW WHAT IT WAS, I MIGHT HAVE HAD AN ALERGIC REACTION TO SOMETHING BUT ITS COMPLETELY GONE NOW, I TOOK IBUPROFEN FOR 2 DAYS AND NOW ITS TOTALLY GONE, IM SO HAPPY IT WASNT A CYST!!!!!
  5. please someone must have had an experience on accutane!
  6. hi, i have had quite serious bacne for about 1 and 1/2 years now and was wondering wether anyone has been prescribed accutane for it. About 30% is active now and the rest is scaring, alot raised scaring. i was wondering wether accutane would be successful in sorting out the scarring and getting rid of the active acne on my back. any positive/ negative stories would be much appreciated. thanks
  7. PLZ HELP ME, IV GOT A MSSIVE LUMP ABOUT AN INCHI IN DIAMETER UNDER MY SKIN ON MY LEFT CHEEK. I FELT IT 2 DAYS AGO AND ITS NOW SWOLLEN ALL OF MY FACE UP. THERE ISNT REALLY A HEAD BUT IV PRICKED IT WITH A NEEDLE AND MAINLY, LIKE DARK BLOOD/PUS HAS COME OUT. I REALLY WANT IT TO GO AWAY OR AT LEAST COME DOWN IN SIZE. WHAT SHALL I DO?????
  8. ye it might be dehydration as i dont drink much at all and the dizzyness seemed to be when i moved around.
  9. HELLO, AFTER BEING ON DOXYCYCLINE FOR 4 WEEKS, I WOKE UP THIS MORNING TO FIND MYSELF A BIT DIZZY. IM JUST WONDERING WETHER ANYONE ELSE HAS EXPERIENCE THE SAME SIDE EFFECT AND HOW LONG IT LASTED FOR. SHOULD I JUST STOP TAKING THEM FOR A BIT OR SHOULD I CONSULT MY DOCTOR?
×